Ergodic Maximum Principle for Stochastic Systems
- 98 Downloads
We present a version of the stochastic maximum principle (SMP) for ergodic control problems. In particular we give necessary (and sufficient) conditions for optimality for controlled dissipative systems in finite dimensions. The strategy we employ is mainly built on duality techniques. We are able to construct a dual process for all positive times via the analysis of a suitable class of perturbed linearized forward equations. We show that such a process is the unique bounded solution to a backward SDE on infinite horizon from which we can write a version of the SMP.
KeywordsStochastic maximum principle Stochastic ergodic control problems Dissipative systems Backward stochastic differential equation
Mathematics Subject Classification60H15 93E20
- 4.Cerrai, S.: Second order PDE’s in finite and infinite dimension. A probabilistic approach. In: Lecture Notes in Mathematics vol. 1762. Springer-Verlag, Berlin (2001)Google Scholar
- 5.Cohen, S.N., Fedyashov, V.: Classical adjoints for ergodic stochastic control. arXiv:1511.04255 (2015)
- 9.Goldys, B., Maslowski, B.: On stochastic ergodic control in infinite dimensions. In: Seminar on Stochastic Analysis, Random Fields and Applications VI, vol. 63 Progr. Probab., pp. 95–107. Birkhäuser, Basel (2011)Google Scholar